# SDR DL757100202

- Difficulty date: November 15, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 63,714 hours, 29,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1400 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SHEAR TIE AND 2EA VERTICAL STIFFENERS ON N/R 137142, FOUND STA 1400 INTERCOSTAL FWD CHANNEL AND ATTACH ANGLE CORRODED BETWEEN S-29L AND 30 CP53-163-01I.  REPAIRED AT SAA SAT ON NON ROUTINE CARD 140216.
